# SDR HALA9800265

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - LOG PAGE NR A147883/147884 - PER FLEET CAMPAIGN, FUSELAGE EXTERIOR AND AFT ACCY EMERGENCY LIGHTS FAILED TEST.  REPLACED BATTERY, OPS CHECK GOOD.  REF:  OPERATOR CONTROL NR 98ZZZX3304.  (X)
